Life Is Cruel Sometimes

Discussion in 'Support' started by hartje5, Aug 18, 2016.

tinnitus forum
    1. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Here I am. Devastated by tinnitus caused by heart medication in December 0f 2015. Visited my cardiologist today. I have to start taking medication to prevent heart failure and I'm scared to death. I'm depressed and scared of my tinnitus. and on top of that HAVE to take a risk and take medication that can make it worse.

      I'm not going to post the name of my meds. I don't want everybody's opinion since I have no choice in the matter.

      God, how I wish I could turn back time.
       
      • Like Like x 1
      • Agree Agree x 1
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @hartje5 ,
      Hope your new meds help you and try not to worry if the meds will make it worse and try stay positive it won't for you.
      Hope you are having support and medication maybe for depression as know how hard that can impact on your life as well as tinnitus.
      Protecting your heart will be a good thing for you and we are always here for you....lots of love glynis
       
    3. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Thank you Glynis. I'm going to see my psychiatrist next Monday. My cardiologist is going to contact my psychiatrist. I'm really thankful that she does. I need all the expertise there is to get out of this mess I'm in.
       
      • Hug Hug x 1
    4. Telis

      Telis Member Hall of Fame

      Location:
      Calgary
      Tinnitus Since:
      11/2013
      Wait what? You are scared to take meds because you may worsen exsisting tinnitus and the advise handed out here is don't worry, take more meds. Wtf! (n)
       
      • Agree Agree x 3
    5. valeri

      valeri Member Benefactor Team Awareness

      Location:
      Australia
      Tinnitus Since:
      09/2011
      Sorry if I sound rude or negative but there's hardly any expertise out there when it comes to tinnitus!
      I would say do your own research on ototoxicity of drugs they're prescribing!
      At the end of the day they will deny tinnitus is related to drugs given and you will be the one to live with it!
      And it would be nice of you to list the meds so that some other poor soul doesn't fall into the same trap.
       
      • Agree Agree x 1
    6. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      I've done my research. Nobody denied that my T. comes from one of the three meds that are listed under my avatar. Neither my cardiologist nor my psychiatrist.

      The new med I'm going to have to take is to prevent me from getting heart failure due to a leaking mitral valve. I've done my research. There are 70 people who reported getting tinnitus from the med (FDA). That scares the hell out of me but so does heart failure. It's a catch 22.

      My psychiatrist is specialized in people with T. and hearing disorders. When and if I'm going to take the med I'll report my findings so people can 'benefit' from it.

      There is a trap, but there is no way I can get out of it. Life is cruel.
       
    7. valeri

      valeri Member Benefactor Team Awareness

      Location:
      Australia
      Tinnitus Since:
      09/2011
      Not an easy call for sure!
      My tinnitus has definetly worsened after I was prescribed Zoloft, it messed up my ears so badly that every single day I curse the day I took it. Doctors of course deny any link between the two.
      I hope you find some solution without making t worse.
      Keep us posted!
       
    8. Alue

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      70 out of how many? I'm sorry for the situation.
       
    9. Philip

      Philip Member

      Tinnitus Since:
      02/2013
      On a plus note you didn't develop Tinnitus until you were old enough to have a heart condition.

      Think of the decades of silences you enjoyed more than many of us here ever will.

      Always look on the bright side of life!
       
    10. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      God Philip. I have three children to raise. I'm 47 and have had the heart condition all my life. Just did not know it. I haven't heard silence in a long time. Before my T. and H. went crazy last year, I already had T., but in a milder version. I'm all for bright side but not for non sense.

      @Alue I've got that figure from the FAERS FDA database.
       
    11. Philip

      Philip Member

      Tinnitus Since:
      02/2013
      My bad sorry.

      I thought you were elderly man.

      I was out of line...My sarcastic joke was out of place
       
    12. hartje5
      Wishful

      hartje5 Member Benefactor

      Tinnitus Since:
      4 december 2015
      Cause of Tinnitus:
      Verapamil, Flecainide, Apixaban, stress
      Looking at the bright side: glad I'm not an elderly man. But a young ;) woman.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.